MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-00001-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the selenia dimensions c-arm was moving on its own.A field engineer examined the equipment and found that the tubehead continued to move trying to find tomo zero home.Adjustments were made to the vta backlash hardware and a rotational drag brake was installed.The system met the manufacturer´s specifications.No staff or patient injury was reported.No other information is available.
 
Additional Manufacturer Narrative
Complaint not confirmed as there was no returned product for post market quality assurance (pmqa) evaluation.
 
Additional Manufacturer Narrative
Device history record (dhr) review: serial number: (b)(6) udi: (b)(4) date of manufacture: 1/11/2012 date of installation: on (b)(6) 2012 date of last preventative maintenance (pm): 11/22/2023 date of complaint: on (b)(6) 2023 conclusion: no evaluation was able to be performed.There was no returned product for post market quality assurance (pmqa) evaluation.Without a product to review, the investigation is limited.After the field engineer performed the troubleshooting on 12/14/2023 , no complaints for uncontrolled tube head movement have been submitted for this system.This indicates that adjusting the tomo brake, replacing the vta control board and ribbon cable, and recalibrating the vta resolved the issue.Since the tomo brake had recently been adjusted, the resolution most likely was from replacing the vta control board and/or ribbon cable.With neither the control board nor the ribbon cable, further cause investigation cannot be performed.Cause/root cause: the probable cause was the tomo brake positioning, the vta control board, or the vta drive cable; however, since none were returned, the root cause is unknown.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough CT 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18381387
Report Number1220984-2023-00083
Device Sequence Number12712197
Product Code OTE
UDI-Device Identifier15420045505582
UDI-Public(01)15420045505582(11)160824
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-3D
Device Catalogue NumberSDM-00001-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date09/02/2024
09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown